Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have white spots on tongue and urethra. What is the cause?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Mon, 21 Jan 2013 in Pigmentation Problems
Question: I have white spots in the urinary tract of my penis & I have a white tounge. What have I got
doctor
Answered by Dr. Sudarshan 2 hours later
Hi,
Thanks for writing in.
The white spots on your urethra can be candidiasis or chancroid .
White tongue can also be due to candidiasis or coated tongue.Candidiasis is a better fit as it explains both your symptoms.It is treatable with fluconazole tablets orally and clotrimazole cream topically.
Also I would like to know-
Is there any itchy/painful spots?
Do you have burning micturition ?
Can you upload the photographs of urethra and tongue?
Do you have any symptoms in oral cavity like raw sensation or pain?
Do you have fever or other body complaints?
Do you or your family member have diabetes?

Answer the question and upload the photographs and we can continue the discussion here.
Hope this helps.
Regards
Dr Sudarshan
MD dermatologist .
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 9 hours later
The only other symptoms I have is a slight fever & mild burning sensation when urinating. My sister has diabetes. I cannot upload any photos
doctor
Answered by Dr. Sudarshan 9 hours later
Hi again,
Thanks for the details.
The condition appears to be candidiasis.
You need to take tab.fluconazole 150 mg stat and one tab of fluconazole 150 mg after 1 week.Also you should apply nystatin oral paint over tongue and clotrimazole cream over the urethra.This should take care of infection.Using clorhexidine mouth wash 2-3 times a day will also helps.
Hope this helps.
I will be available for follow up.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,   ,  

Recent questions on  Nystatin

doctor1 MD

I had folliculitis then my hair started to fall out in the front of my head, then I got sores white ringworm. The dermatologist just gave me cream, I still have sores that ooze. I went to another Doctor She gave me nystatin cream and gris ofulvin. I still have the sores and alot of oozing, I lost my hair in the front , I have to wear a wig when I go out. Please help me. I had this since Jan 2014. I can t handle this anymore. It itches alot too

doctor1 MD

Hello doc, i have severe itching and redness in and around clitoris , vagina with redness and swelling.. What it could be? Can you prescribe some itch relieving medicine or cream?

doctor1 MD

I have had a mild sore throat for several weeks. I find lately that my tongue is sore and my mouth seems dry. Maybe I am stressed out and sucking on it without being aware. but I also notice that my voice is not the same

doctor1 MD

I'll be 62 in a couple of days. In recent months, I've taken three Nystatin tablets daily to fight Candida Albicans. When taking this medication, I've seen blood within my stool. On two occasions, I had found red blood in the toilet (water was red). By the way, I'm seeing my doctor this morning. I saw a post on the Healthmagic site written by the mother describing the identical symptoms experienced by her child who was on Nystatin. Is that drug capable of causing internal bleeding? The maker of that drug said they've never heard of this before. But, as I said, my symptoms were identical to those suffered by this child. I saw the post yesterday...it's not there today. Perhaps it was another site.

doctor1 MD

I found black areas of apparently dead cells on the surface of my tongue. There has been some discomfort and sensation of tongue coating for the last three nights. Is this suggestive of any known disease?

doctor1 MD

I have had an itchy sore throat for nearly a month now...It appears to be associated with eating late at night....However I did have a recent bout of bronchitis where I was prescribed Biaxcin an antibiotic...After I finished the antibiotic I had to use nystatin to overcome thrush...not sure if my throat is the result of thrush or stomach... What should I do.

doctor1 MD

Burning/discomfort sensation on left hand side of stomach for over two years. All tests done have revealed nothing except a minor irritation (from endoscopy). Took nystatin for a few months w/very minor relief. Also taken aciphex - helps a bit from time to time. Had H. pylori it was treated and cured. Seen a number of GIs and the only thing they can suggested at this time is to take nortriptylline to reduce the signals to the brain - something that supposedly works in some people. I am really apprehensive of trying this drug b/c of the side effects. Any suggestions of some test that is being overlooked (as far fetched as it may be)?